# SDR 08FDEA02855

- Difficulty date: June 5, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N721FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 477
- Aircraft time: 37,044 hours, 19,756 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A53986212
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT, STRINGER 53 LT WITH CORROSION NEXT TO RIVETS BETWEEN FR 65 AND FR 66.  STRINGER 53 LT WAS REPLACED AS PER SRM 53-10-14 FIG 201.
